MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-4-40-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id react-71 (b492641); product type: ; implant date n/a; explant date n/a product id 105-5081-153 (unknown); product type: ; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the site has indicated that embolization to a new vascular territory occurred during the index proc edure on 07-nov-2023.The patient was undergoing mechanical thrombectomy for treatment of an acute ischemic stroke of the right middle cerebral artery.The access vessel was the femoral artery.The nihss was 11 at baseline and 4 post procedure.The tici score was intermediate at baseline and 3 post procedure.There were 2 passes with the device.Ancillary devices include a rebar 18 microcatheter.
 
Event or Problem Description
Additional information was received that the potential complaint type updated to "distal embolization within the same vascular territory during procedure" in the procedure form.The m2 segment of the tight inferior middle cerebral trunk was occluded and thrombotic advance was considered during procedure.The event was not a recurrent or new stroke.The event did not result from a device deficiency.There were no actions taken or any treatment.The event was recovered/resolved on (b)(6) 2023.The site assessed as not related to the devices or procedure, however, the sponsor assessed as causally related to the study procedure and possibly to react device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported percutaneous intervention was required to treated the event.Mrs score: 0.

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19220707
Report Number2029214-2024-00812
Device Sequence Number6961047
Product Code NRY
UDI-Device Identifier00847536034761
UDI-Public00847536034761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model NumberSFR3-4-40-10
Device Catalogue NumberSFR3-4-40-10
Device Lot NumberB462595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/08/2024
05/24/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/23/2024
06/17/2024
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight52 KG